BLOGS EVENTS SOCIAL VIDEOS SOLUTIONS HOT TOPICS Q&A DISCOVER IDEAS
MORE+
PLEASE SELECT:
LANGUAGE
English 中文 Español
CHANNELS
MEN
Male Infertility
Testicular Pain & Injury
Penis Pain & Injury
Prostatitis
Low Sex Drive
Over Masturbation
Weak Erection
Prostate Enlargement
Premature Ejaculation
LOCATION
Country or Region
State or Province
City

Save Selections
Vaginal and Clitoral Insensitivity Caused by Birth Control Pills



Afrequent problem that comes to our attention is the correlation between various birth control medications and procedures, and the loss of clitoral feeling. Many women have complained that not only do they lose the physical sensation but they also lose much of their sexual libido. Birth control medications are filled with hormones and chemicals that often throw your body’s chemistry into total disarray.

[More Details +]

Views: 96

Ideas: Women's,Vaginal Insensitivity,birth control pills

GuideID: 59612

Guide Type: Hot Topics

Images & contents may be subject to copyright    •   Report this image

More Like This